# SDR DALA2019082604981

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,520 hours, 39,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP. INTERIOR AND EXTERIOR.   FOUND BATTERIES DRAIN ON EMERGENCY LIGHTS. CHARGED BATTERIES. OPS CK EMERGENCY LIGHTS PER 757 AMM 33-57. OPS CK OK. (1237020)
